Thread: Dbol - pain in throat
08-05-2004, 04:38 PM #1
Dbol - pain in throat
for the past 2 weeks at 35mg ED ive had a pain in my throat everytime i swallow gets increasingly worse at night,im pretty sure its the dbol because i stopped for a day and never had any pains that whole day. Anyone heard of anything ;like this happening before??
08-05-2004, 05:47 PM #2
Yeah i've herad of it before. Others just recommended drinking more water.
08-05-2004, 06:44 PM #3
your dehydrated, drink alot more water.
08-05-2004, 07:14 PM #4
08-05-2004, 07:16 PM #5Originally Posted by BigPoppaV
08-05-2004, 07:22 PM #6
08-05-2004, 08:10 PM #7
If I take it I take 40-50 mgs. You can buy 50mg dbols. If you take all the nessacary precautions its fine to do that. I wouldnt recommend this guy taking that much if he cant remember to drink enough water. He should be taking his liver detox as well.
08-05-2004, 08:23 PM #8
i personally wouldn't take any less than 30mg/ed. and water along with liver protectants are a must with those bad boys
08-06-2004, 01:04 AM #9
Mybee some antacid drugs taken before night will help.
08-06-2004, 01:07 AM #10Junior Member
- Join Date
- Jul 2004
Try Zantac 20mg In The Morning For The Acid And 20mg B4 Bed
08-06-2004, 04:31 AM #11Registered User
- Join Date
- Mar 2004
08-06-2004, 05:47 AM #12
thx guys, so simple i never really thought of it. Ive always suffered heartburn (stomach ulcer) but with the dbol its gotten really bad at times ive a few refluxes,nothing some gaviscon and a losec wont cure tho.
im currently on 600mgs of milk thistle and 90mgs of ALA ED also.
Users Browsing this Thread
There are currently 1 users browsing this thread. (0 members and 1 guests)